# SDR REXA2019081451238

- Difficulty date: August 5, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 30,162 hours, 29,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R3111885
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT RBL 9 UPPER INBD FLANGE WAS CORRODED AT MULTIPLE LOCATIONS BETWEEN BS 409+128 TO 559.  INSTALLED A NEW SERVICEABLE FLOOR SUPPORT IAW SRM 51-42-06, 51-42-13, 51-42-21, AND REO 601R-53-41-2537 REV--.
